International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 532178 | https://doi.org/10.1155/IJMMS.2005.2555

Won Kyu Kim, Kyoung Hee Lee, "On a continuous majority rule", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 532178, 9 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2555

On a continuous majority rule

Received30 Mar 2005
Revised28 Jun 2005

Abstract

A seminal paper by May characterizes the majority rule in terms of anonymity, neutrality, and positive responsiveness. Since then, there have been many characterizations of the majority rule using different axioms by several authors. In this paper, we will introduce the concept of a continuous majority rule which generalizes the previous social welfare functions beyond the discrete values, and using new axioms, we will give a characterization of the continuous majority rule.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads277
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.